MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BACK-UP MEIER; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION BACK-UP MEIER; WIRE, GUIDE, CATHETER
Model Number 41488
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6).
 
Event or Problem Description
It was reported that tip detachment occurred.An.035 in, 300 cm back-up meier guidewire was prepared for an endovascular isolation of abdominal aortic aneurysm on the patient.When the device was taken out of its package, it was noted that the distal tip was detached from the guidewire.Another of the same device was used in completing the procedure.No complications were reported, and the patient was in a stable condition.
 
Event or Problem Description
 
Additional Manufacturer Narrative
**udi related data quality updates only** this report is being filed as a correction in response to an fda request.This product is not approved in the united states, however, it has been assessed as reportable as there is a similar product approved in the united states.We have not provided the unique identifier (udi) # and other specific product information related to united states registration as the specific product is only commercially available outside of the united states.Manufacturer analysis: it was observed that the device was bent/kinked, unraveled and the core wire was detached.Consequently, the reported complaint event distal tip "detachment of device or device component" is confirmed due to the device condition.E1: initial reporter facility name: (b)(6) hospital.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected fields: e1 - initial reporter phone.Manufacturer analysis: it was observed that the device was bent/kinked, unraveled and the core wire was detached.Consequently, the reported complaint event distal tip "detachment of device or device component" is confirmed due the device condition.E1: initial reporter facility name: (b)(6).

Brand Name
BACK-UP MEIER
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18234134
Report Number2124215-2023-66362
Device Sequence Number12496783
Product Code DQX
UDI-Device Identifier08714729227908
UDI-Public08714729227908
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020283
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2025
Device Model Number41488
Device Catalogue Number41488
Device Lot Number0031497498
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by Manufacturer01/12/2024
07/08/2024
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date02/05/2024
08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexMale
Patient Weight70 KG